First, it has been a lifesaver to read this forum since I was diagnosed and did not quite know where to go next–thanks to all!
After 10 days on 10mg of Nortriptyline my balance has improved however in addition to some other side effects which come and go my vision is progressively getting quite blurry(not that it wasn’t before!) Is this a side effect that will still taper off or should I be concerned? Am supposed to go up to 20mg this weeked but not sure now!
I know for sure it is a side effect of nori to have blurry vision. It is likely that it will fade in time, I had a dry mouth for the first month or two but it’s a lot better now. However if it is bad or of concern then maybe check with your doctor to be sure x
When I first started Nori I got this too- it went away within probably a month though- if you are concerned you should ask your dr.- but it can go away with time.
Thanks to both of you for the response. You gave me the energy to keep pressing on with Nori. I was able to get an appointment tomorrow with my doctor to confirm that this is the way ahead as my balance has been a little better the last two days so I did not want the other side effects to make me stop. I bailed on Verapamil after 2 weeks and am now second-guessing myself so I don’t want to give up early again. Both of you are currently on Nori? How is it going for you? I haven’t had a normal day since early August and am hoping this medicine works! Thanks again
I would recommend staying on nori if you can but yes best check with your doctor but I think many side effects will improve. I started taking in when I was at my worst a few months ago. I have improved from then but am still dizzy all the time. I am hopeful it has helped me and I hope as I increase more it will continue to help. I am at 30mg so far. I believe Dr S says you can go up to 75mg for MAV. It is quite hard to measure progress for me as it is so slow and very up and down x
MAV symptoms can change and morph and blurred vision is a symptom of MAV
i get blurred vision!!
I would definitely try to stick with it if you can. Yes I take Nori- it works for all my symptoms except for my balance and things moving in my vision. The first time I tried it, it helped the vision symptom- I had to stop it bc of a side effect though. I tried it again 6 months later, got completely different side effects but they were more tolerable. For some reason this time, the Nori didn’t help the vision symptom- very strange.